Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Black Stool without pain

Dear Sir, I had black stool with heavy pressure but no pain 4-5 times since morning. I am still feeling pressure in stomach though I haven t eaten anything since morning. What problem can it be? What diet I should take?
Asked On : Sat, 5 Feb 2011
Answers:  2 Views:  1312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi.welcome to HealthcareMagic stool is normally indication of old blood in may be due to ulcer,liver disease any drug should immediately consult doctor to rule out serious issues.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
If you had any drug that has iron in it this can result in diarrhoea and black stools or if you have any leafy vegetable it can result in greenish stools. tarry black stool indicate some internal haemorrhage it can be from ulcer or any other lession or cause.
Stop all medicines if taking any . Amongst herbal combinations that we use to hasten clot formation and check bleeding is Bol Badh ras 2 tablets. bd.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor